# SDR CALA2025061905721

- Difficulty date: June 17, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 115,344 hours, 23,987 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MISSING PANEL 443BR ON ENGINE #2 RIGHT NACELLE STRUT.  REMOVED AND REPLACED 443BR ON ENG #2 NACELLE STRUT AS PER MM 54-53-01-004-001-001.
